# SDR CA051017005

- Difficulty date: October 14, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 6,754 hours
- Engine: Pwa PT6A34
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo
- Part number: AA112911002
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR SERVO TAB FOUND CRACKED DURING ROUTINE INSPECTION.
